| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens of diopter -11.50 into the patient's right eye (od) on (b)(6) 2024.Intraoperatively the lens was removed due to the lens implanted upside down and blurred vision.There was patient contact but no patient injury.On (b)(6) 2024 a replacement lens of the same model/length was implanted.Reportedly, "corneal edema following surgery." the problem was resolved.The cause of the event was reported as a patient-related factor.It is unknown if the device failed to perform as intended.
Additional Manufacturer Narrative
A4-a6: unk.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).